Alert archive / Tennessee / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 83, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 27, 2019, 3:13 PM CDT for Warren County, Tennessee. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2019, 3:13 PM CDT (20:13 UTC)
- Expired
- Jun 27, 2019, 3:41 PM CDT
- In force
- 28 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Warren County, TN
The radar
The Northeast Alabama radar (KHTX), 88 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 3:14 PM CDT | TSTM WND DMG | 3 E Centertown, TN | ROOF OF SHOP BLOWN OFF TO THE WEST LANDING IN ROAD AT 1712 BETHANY ROAD. SEVERAL TREES ALSO BLOWN DOWN NEARBY AT 1318 BETHANY ROAD. |
| Jun 27, 3:20 PM CDT | TSTM WND DMG | Centertown, TN | TREES AND POWER LINES WERE DOWNED IN THE CENTERTOWN AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
107
WUUS54 KOHX 272013
SVROHX
TNC177-272100-
/O.NEW.KOHX.SV.W.0083.190627T2013Z-190627T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
313 PM CDT Thu Jun 27 2019
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Central Warren County in Middle Tennessee...
* Until 400 PM CDT.
* At 313 PM CDT, a severe thunderstorm was located near McMinnville,
moving north at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
McMinnville and Centertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3559 8571 3565 8595 3581 8592 3580 8565
TIME...MOT...LOC 2013Z 191DEG 15KT 3571 8583
HAIL...1.00IN
WIND...60MPH
$$
132 follow-up statements
811
WWUS54 KOHX 272031
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
331 PM CDT Thu Jun 27 2019
TNC177-272100-
/O.CON.KOHX.SV.W.0083.000000T0000Z-190627T2100Z/
Warren TN-
331 PM CDT Thu Jun 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHWESTERN WARREN COUNTY...
At 330 PM CDT, a severe thunderstorm was located near McMinnville,
moving north at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
McMinnville and Centertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3567 8575 3565 8595 3581 8592 3580 8565
TIME...MOT...LOC 2030Z 170DEG 10KT 3575 8586
HAIL...1.00IN
WIND...60MPH
$$
13317
WWUS54 KOHX 272041
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
341 PM CDT Thu Jun 27 2019
TNC177-272051-
/O.CAN.KOHX.SV.W.0083.000000T0000Z-190627T2100Z/
Warren TN-
341 PM CDT Thu Jun 27 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WARREN COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 3567 8575 3565 8595 3581 8592 3580 8565
TIME...MOT...LOC 2039Z 191DEG 15KT 3580 8585
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:28 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 27, 12:28 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1228 PM CDT Thu Jun 27 2019 .UPDATE... FOR NOON DISCUSSION. && .DISCUSSION... Removed morning wording from zone forecast product. Adjusted wx/ pop grids slightly from mid morning update. Potential of iso/sct shwrs/tstms should spread ewd as afternoon hrs progress with numerous shwrs/tstms possible south cntrl/southwest portions of mid state by mid afternoon hrs. Adjustments of wx/pop grids reached per current regional radar mosiac imagery and short range model blends. Current temps generally still in line with forecasted high temps. Remainder of forecast continues to be on track. && .AVIATION... 18Z TAF DISCUSSION. VFR conditions will be predominant through most of the current TAF cycle. VCTS will be possible at CKV/BNA/MQY, which could lead to MVFR conditions if a thunderstorm were to pass directly over the terminal. Showers/thunderstorms will move out by 03Z areawide, with VFR conditions overnight. Light winds will become more southerly by tomorrow. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......31 AVIATION........MacDonald
Hazardous weather outlook, Jun 27, 8:56 AM CDT, 6 hours 17 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Nashville TN 856 AM CDT Thu Jun 27 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-281000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 856 AM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight There is a marginal risk of severe thunderstorms for locations around and south of the I-40 Corridor and along and west of the I-24 Corridor mainly this afternoon through the early evening hours tonight. Primary concern with any strong to severe thunderstorms that develop will be strong to damaging winds. Brief, localized flooding is also possible with slow moving thunderstorms. Pea to marble size hail may also occur. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected as of this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through this evening. Spotter Thunderstorm Reporting Criteria Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down 31
In the hours before
Special weather statement, Jun 27, 2:01 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Nashville TN
201 PM CDT Thu Jun 27 2019
TNZ093-094-271930-
Lawrence TN-Wayne TN-
201 PM CDT Thu Jun 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAYNE AND SOUTHERN
LAWRENCE COUNTIES UNTIL 230 PM CDT...
At 200 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Collinwood to 12 miles
northwest of Lexington to near Loretto. Movement was north at 10 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Loretto, St. Joseph, Westpoint and Iron City.
LAT...LON 3500 8775 3511 8776 3516 8753 3505 8724
3500 8727
TIME...MOT...LOC 1900Z 189DEG 7KT 3506 8767 3507 8755 3501 8744
SchaperSpecial weather statement, Jun 27, 3:02 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Nashville TN
302 PM CDT Thu Jun 27 2019
TNZ094-095-272045-
Lawrence TN-Giles TN-
302 PM CDT Thu Jun 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAWRENCE AND
NORTHWESTERN GILES COUNTIES UNTIL 345 PM CDT...
At 302 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lawrenceburg, moving northeast at 20 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm. Dime size hail was reported near Leoma.
Locations impacted include...
Lawrenceburg, Pulaski and Ethridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3512 8718 3518 8740 3543 8737 3542 8717
3533 8695
TIME...MOT...LOC 2002Z 210DEG 15KT 3517 8731
SchaperSpecial weather statement, Jun 27, 3:05 PM CDT, 8 minutes before
Special Weather Statement National Weather Service Nashville TN 305 PM CDT Thu Jun 27 2019 TNZ077>079-272045- Coffee TN-Grundy TN-Warren TN- 305 PM CDT Thu Jun 27 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COFFEE...WARREN AND NORTHWESTERN GRUNDY COUNTIES UNTIL 345 PM CDT... At 305 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from McMinnville to 12 miles west of Gruetli-Laager. These storms were nearly stationary. Pea size hail and winds in excess of 30 mph will be possible with these storms. Locations impacted include... McMinnville, Gruetli-Laager, Altamont, Coalmont, Morrison, Beersheba Springs and Viola. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3576 8562 3534 8569 3542 8599 3580 8589 TIME...MOT...LOC 2005Z 206DEG 4KT 3568 8579 3544 8585 13
Special weather statement, Jun 27, 3:09 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Nashville TN
309 PM CDT Thu Jun 27 2019
TNZ093-272045-
Wayne TN-
309 PM CDT Thu Jun 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WAYNE COUNTY UNTIL
345 PM CDT...
At 309 PM CDT, Doppler radar was tracking a strong thunderstorm near
Waynesboro, moving northeast at 15 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Waynesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3524 8778 3526 8791 3541 8787 3544 8775
3537 8764
TIME...MOT...LOC 2009Z 210DEG 15KT 3529 8783
SchaperThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:01 PM CDT | Special Weather Statement | OHX | Williamson | 44 min |
| Jun 26, 7:22 PM CDT | Special Weather Statement | OHX | Sumner | 23 min |
| Jun 26, 7:50 PM CDT | Special Weather Statement | OHX | Davidson | 25 min |
| Jun 26, 8:05 PM CDT | Special Weather Statement | OHX | Davidson | 25 min |
| Jun 26, 8:19 PM CDT | Special Weather Statement | OHX | Davidson | 26 min |
| Jun 26, 8:22 PM CDT | Special Weather Statement | OHX | Wilson | 38 min |
| Jun 26, 8:47 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 28 min |
| Jun 26, 8:54 PM CDT | Areal Flood Advisory | OHX | Davidson, Sumner, Trousdale, Wilson | 2 hr |
| Jun 26, 9:03 PM CDT | Special Weather Statement | OHX | Wilson | 42 min |
| Jun 26, 9:12 PM CDT | Special Weather Statement | OHX | Sumner | 33 min |
| Jun 26, 9:29 PM CDT | Special Weather Statement | OHX | Perry | 31 min |
| Jun 26, 9:47 PM CDT | Special Weather Statement | OHX | Sumner | 43 min |
| Jun 26, 9:48 PM CDT | Areal Flood Advisory | OHX | Robertson, Sumner | 117 min |
| Jun 26, 9:55 PM CDT | Flash Flood Warning | OHX | Sumner | 2 hr |
| Jun 26, 10:36 PM CDT | Special Weather Statement | OHX | Sumner | 39 min |
| Jun 26, 10:47 PM CDT | Flash Flood Warning | OHX | Robertson, Sumner | 3 hr |
| Jun 26, 10:56 PM CDT | Special Weather Statement | OHX | Robertson, Sumner | 34 min |
| Jun 26, 11:06 PM CDT | Special Weather Statement | OHX | Macon, Sumner | 39 min |
| Jun 26, 11:07 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Wilson | 23 min |
| Jun 26, 11:16 PM CDT | Flash Flood Warning | OHX | Sumner, Wilson | 3 hr |
| Jun 26, 11:28 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Wilson | 32 min |
| Jun 26, 11:46 PM CDT | Areal Flood Advisory | OHX | Davidson, Sumner | 59 min |
| Jun 27, 2:01 PM CDT | Special Weather Statement | OHX | Lawrence | 29 min |
| Jun 27, 2:41 PM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 3 hr |
| Jun 27, 3:02 PM CDT | Special Weather Statement | OHX | Giles | 43 min |
| Jun 27, 3:05 PM CDT | Special Weather Statement | OHX | Grundy, Warren | 40 min |
| Jun 27, 3:09 PM CDT | Special Weather Statement | OHX | Wayne | 36 min |
| Jun 27, 3:29 PM CDT | Special Weather Statement | OHX | Maury | 31 min |
| Jun 27, 3:38 PM CDT | Special Weather Statement | OHX | Cannon | 52 min |
| Jun 27, 3:53 PM CDT | Areal Flood Advisory | OHX | Giles, Maury | 3 hr |
| Jun 27, 3:57 PM CDT | Special Weather Statement | OHX | Jackson | 48 min |
| Jun 27, 4:08 PM CDT | Special Weather Statement | OHX | Marshall | 37 min |
| Jun 27, 4:12 PM CDT | Areal Flood Advisory | OHX | Jackson, Putnam | 2 hr |
| Jun 27, 4:16 PM CDT | Special Weather Statement | OHX | DeKalb, Smith | 29 min |
| Jun 27, 4:17 PM CDT | Special Weather Statement | OHX | Marshall | 28 min |
| Jun 27, 4:22 PM CDT | Special Weather Statement | OHX | Williamson | 38 min |
| Jun 27, 4:24 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam | 36 min |
| Jun 27, 4:42 PM CDT | Special Weather Statement | OHX | Marshall | 33 min |
| Jun 27, 4:56 PM CDT | Flash Flood Warning | OHX | Jackson, Putnam | 82 min |
| Jun 27, 4:59 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 14 min |
| Jun 27, 5:05 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 25 min |
| Jun 27, 5:10 PM CDT | Special Weather Statement | OHX | Coffee | 35 min |
| Jun 27, 5:15 PM CDT | Flash Flood Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 62 min |
| Jun 27, 5:19 PM CDT | Special Weather Statement | OHX | Jackson, Smith, Trousdale, Wilson | 41 min |
| Jun 27, 5:28 PM CDT | Special Weather Statement | OHX | Rutherford | 47 min |
| Jun 27, 5:33 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 42 min |
| Jun 27, 5:37 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 38 min |
| Jun 27, 5:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson | 34 min |
| Jun 27, 5:44 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Rutherford, Williamson, Wilson | 2 hr |
| Jun 27, 5:54 PM CDT | Special Weather Statement | OHX | Macon, Trousdale | 51 min |
| Jun 27, 6:05 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner, Wilson | 40 min |
| Jun 27, 6:16 PM CDT | Special Weather Statement | OHX | Robertson | 44 min |
| Jun 27, 6:21 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 114 min |
| Jun 27, 6:33 PM CDT | Special Weather Statement | OHX | Grundy | 27 min |
| Jun 27, 6:39 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 36 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.